# SDR CALA2013100191638

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 69,536 hours, 25,509 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bypass Valve
- Condition: Leaking
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND LE SLAT BYPASS VALVE LEAKING HYD FLUID & MISTING FLUID.  REPLACED LE SLAT BYPASS VALVE IAW AMM, OPERATIONS CHECKED OK, NO LEAKS.
